# SDR AWXA200300534

- Difficulty date: May 14, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 66,294 hours, 26,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038186
- Part serial: 0145
- Condition: Binding
- Location: Pax Door
- Part time: 43,004 hours, 16,560 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE R-1 DOOR EVACUATION SLIDE ARMING LEVER WAS BINDING.  MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR EMERGENCY EVACUATION SLIDE IAW AWA T/C R1C25602, OPERATIONAL CHECK OF R-1 DOOR ARMING LEVER WAS NORMAL.  VENDOR OVERHAULED SLIDE, TEARDOWN REPORT DESCRIBED ONLY PARTS ON PACKING LIST, NO MENTION OF DISCREPANCIES.
